# SDR ASOA2013112209457

- Difficulty date: October 23, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,257 hours, 9,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 FLOORBEAM CRACKED AT APPROX FS 274, FWD TOP CORNER OF BACKUP FITTING. COMPLIED WITH REO 690-53-11-603.
